# SDR IPXA09M57115

- Difficulty date: August 3, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2/C REPAIR SURVEY SEQ 258-W3-02 LT WING FIXED BETWEEN STA XOS461-473 EXISTING DOUBLER GOUGED EFN 25820081103.  FABBED AND INSTALLED REPAIR DOUBLER IAW MD11 SRM 57-10-00 FIG 43, VOL 1, REV 40, REF RCD 378510.
